Aa
Aa
A
A
A
Close
Avatar universal

Side Effects

Hello,
I was seen in the ER today for a migraine and they gave me a mixture of compazine, benadryl, toradol and a steroid through an IV.  I was wondering what possible side effects I may encounter.

Jennifer
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
MEDICAL PROFESSIONAL
Hi Jennifer,
How are you? Medication side effects may or may not occur to patients. You were given pain medication, anti-inflammatory, antihistamine and antipsychotic/tranqulizer. You may experience gastrointestinal symptoms like nausea, vomiting and sedative effects. However, it is important that any sign of allergic reaction such as difficulty of breathing, swelling of your face, lips, tongue, or throat. twitching or tremor will warrant immediate attention. Take care and do keep us posted.
Helpful - 0
Avatar universal
Likely a fairly strong sedation effect.
Helpful - 0
Have an Answer?

You are reading content posted in the Migraines and Headaches Community

Top Neurology Answerers
620923 tn?1452915648
Allentown, PA
1780921 tn?1499301793
Queen Creek, AZ
1756321 tn?1547095325
Queensland, Australia
Avatar universal
Trinity , TX
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease